Alert archive / Arkansas / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 1, 2011, 4:13 PM CDT for Crawford County, Sebastian County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2011, 4:13 PM CDT (21:13 UTC)
- Expired
- May 1, 2011, 4:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2708 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -107 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
562
WWUS84 KTSA 012113
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT SUN MAY 1 2011
ARZ019-020-029-OKZ072-076-012145-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
413 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN AND SOUTHWESTERN FRANKLIN
IN NORTHWEST ARKANSAS
CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 413 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF SPIRO TO 2 MILES SOUTHWEST OF POCOLA
TO 8 MILES SOUTH OF ROCK ISLAND...MOVING NORTHEAST AT 55 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3571 9418 3555 9400 3532 9394 3504 9448
3518 9456 3530 9469
TIME...MOT...LOC 2113Z 231DEG 46KT 3534 9457 3524 9447
3510 9443
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 1, 2:32 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 1, 2:32 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT SUN MAY 1 2011
.DISCUSSION...
WIDESPREAD AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE
TO PUSH TO THE EAST ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. ADDITIONAL DEVELOPMENT SHOULD OCCUR NEAR THE 850MB
FRONT AS THE LOW LEVEL JET STRENGTHENS...MAINLY ACROSS SOUTHEAST
OKLAHOMA AND INTO WEST CENTRAL ARKANSAS LATER THIS EVENING. WELL
ABOVE NORMAL PWATS WILL CONTINUE IN THE AREA...WHICH WOULD ALLOW
FOR AT LEAST SOME ISOLATED BOUTS OF HEAVY RAIN. DIURNAL RANGE OF
TEMPERATURES WILL BE SMALL OVERNIGHT...DUE TO PERSISTENT CLOUD
COVER AND THE SHOWER/STORM ACTIVITY. SOME LOCATIONS NEAR THE
KANSAS BORDER WILL DROP INTO THE UPPER 30S.
SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE IN AREAL COVERAGE
ON MONDAY AS THE MAIN UPPER TROUGH APPROACHES. MONDAY WILL ALSO
BRING ANOTHER DAY OF VERY UNSEASONABLY COOL HIGH
TEMPERATURES...WITH HIGHS IN THE 50S AGAIN EXPECTED. THINGS WILL
CLEAR OUT FROM WEST TO EAST AS THE TROUGH SWINGS THOUGH THE AREA
LATE MONDAY AND INTO MONDAY NIGHT. TEMPERATURES WILL BEGIN TO WARM
TUESDAY.
A BOUNDARY WILL APPROACH THE AREA THURSDAY AND THURSDAY
NIGHT...WITH A VERY SMALL CHANCE OF THUNDERSTORMS ACROSS MAINLY
NORTHERN AREAS. MODELS HAVE BACKED OFF ON THIS CHANCE ON RECENT
RUNS. TEMPERATURES NEAR TO ABOVE SEASONAL NORMALS WILL RETURN FOR
THE LATTER PART OF THE WEEK AND INTO THE WEEKEND. SMALL
THUNDERSTORM CHANCES ARRIVE ONCE AGAIN FOR SATURDAY NIGHT AS A
FRONT PUSHES THROUGH THE REGION. COOLER TEMPERATURES WILL LIKELY
ARRIVE BEHIND THE FRONT FOR SUNDAY AND SUNDAY NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 40 58 38 70 / 60 60 20 0
FSM 47 55 40 67 / 100 90 70 10
MLC 44 54 40 68 / 70 90 30 10
BVO 39 58 35 69 / 40 30 10 0
FYV 41 54 36 64 / 90 90 60 10
BYV 42 52 37 63 / 100 90 70 10
MKO 42 54 38 68 / 60 90 40 10
MIO 40 58 36 66 / 60 50 20 10
F10 42 54 39 68 / 60 80 30 10
HHW 47 54 41 68 / 100 90 50 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 2 AM TUESDAY FOR OKZ049-OKZ053-OKZ069-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 2 AM TUESDAY FOR ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....22Hazardous weather outlook, May 1, 1:04 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 104 PM CDT SUN MAY 1 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 104 PM CDT SUN MAY 1 2011 ...FLOODING AND ISOLATED SEVERE STORMS EXPECTED THROUGH TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALONG AND SOUTH OF A LINE FROM BERRYVILLE TO FAYETTEVILLE TO EUFAULA. ONSET...THIS AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...ALONG AND SOUTH OF A LINE FROM BERRYVILLE TO FAYETTEVILLE TO EUFALA. ONSET...UNDERWAY. DISCUSSION... A FRONTAL SYSTEM REMAINS STALLED FROM CENTRAL TEXAS TO CENTRAL ARKANSAS. RAIN AND THUNDERSTORMS WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS NORTH OF THIS FRONT AS A LOW PRESSURE SYSTEM TRACKS UP THE FRONT AND A STRONG UPPER-LEVEL DISTURBANCE APPROACHES FROM THE WEST. ELEVATED INSTABILITY AND VERY FAVORABLE WINDS ALOFT WILL SUPPORT THE RISK FOR ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT IN SOUTHEAST OKLAHOMA AND PARTS OF NORTHWEST ARKANSAS. HAIL WILL BE THE PRIMARY THREAT...ALTHOUGH A FEW WIND GUSTS NEAR SEVERE LEVELS ARE POSSIBLE IN FAR SOUTHEAST OKLAHOMA...CLOSER TO THE FRONT. THE PROLONGED RAIN WITH EMBEDDED THUNDERSTORMS WILL RESULT IN 36 HOUR RAIN TOTALS ENDING MONDAY EVENING OF 1 TO 3 INCHES IN MUCH OF SOUTHEAST OKLAHOMA AND PARTS OF NORTHWEST ARKANSAS. LOCAL AMOUNTS OF 4 TO 6 INCHES IS POSSIBLE IF SEVERAL STRONG STORMS TRACK OVER THE SAME REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS NOT EXPECTED. ACTIVATION OF LOCAL SPOTTER NETWORKS MAY BE NECESSARY IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON AND TONIGHT. EMERGENCY MANAGERS IN THE FLOOD OUTLOOK AREA SHOULD CLOSELY MONITOR LOCAL CONDITIONS AND BE READY TO RESPOND TO FLOOD RELATED ISSUES THROUGH MONDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE FRONT WILL BEGIN TO SLOWLY MOVE EAST ON MONDAY...BUT THE POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING WILL CONTINUE IN PARTS OF THE AREA INTO MONDAY EVENING. THIS RAIN AND THUNDERSTORM EVENT WILL END FOR ALL AREAS BY LATE MONDAY NIGHT. A WEAK SYSTEM COULD BRING THE RISK FOR A FEW THUNDERSTORMS TO THE AREA ON THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. $$
In the hours before
Special weather statement, May 1, 3:28 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT SUN MAY 1 2011
OKZ074>076-012100-
HASKELL OK-LATIMER OK-LE FLORE OK-
328 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHWESTERN LE FLORE AND NORTHEASTERN
LATIMER
AT 327 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF RED OAK...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...LEQUIRE...KEOTA...
BENGAL...RED OAK...POTEAU...FANSHAWE...SHADY POINT...CAMERON...
MILTON...PANAMA AND BOKOSHE.
THIS STORM WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL.
LAT...LON 3537 9490 3512 9451 3477 9511 3505 9527
TIME...MOT...LOC 2027Z 231DEG 40KT 3500 9509Special weather statement, May 1, 3:44 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT SUN MAY 1 2011
OKZ062-063-067-068-012115-
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
344 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN WAGONER...SOUTHERN DELAWARE AND MAYES
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 344 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WAGONER...
MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS...COLCORD...
HULBERT...LOST CITY...PEGGS...WAGONER...OKAY...MAZIE...MURPHY...
CHOUTEAU...LOCUST GROVE...ROSE...SALINA...SPAVINAW...STRANG AND
PENSACOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3625 9465 3617 9477 3617 9479 3615 9480
3582 9525 3582 9527 3595 9555 3608 9546
3608 9544 3610 9544 3650 9514
TIME...MOT...LOC 2044Z 222DEG 43KT 3598 9533Special weather statement, May 1, 3:47 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT SUN MAY 1 2011
OKZ061-062-067-012115-
MAYES OK-ROGERS OK-WAGONER OK-
347 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WAGONER...SOUTHEASTERN ROGERS AND SOUTHWESTERN MAYES
AT 347 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF COWETA...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...INOLA...REDBIRD...COWETA...ONETA...
MAZIE...MURPHY AND CHOUTEAU.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3638 9542 3615 9514 3586 9563 3595 9576
3598 9576
TIME...MOT...LOC 2047Z 225DEG 52KT 3595 9567Local storm report, May 1, 3:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
349 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL PORTER 35.87N 95.52W
05/01/2011 E0.75 INCH WAGONER OK PUBLIC
RELAYED VIA KOTV
&&
KAHSpecial weather statement, May 1, 3:55 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT SUN MAY 1 2011
ARZ019-029-OKZ072-076-012130-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
355 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHWESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 354 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF PANAMA...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...
GANS...MULDROW...ROLAND...SHORT...MOFFETT...PANAMA...SPIRO...
POCOLA...COWLINGTON...ARKOMA...FORT SMITH...
BARLING...LAVACA...BONANZA...RYE HILL...CENTRAL CITY...
VAN BUREN...KIBLER...FIGURE FIVE AND DORA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3533 9409 3512 9471 3527 9481 3567 9445
TIME...MOT...LOC 2054Z 230DEG 56KT 3524 9467Special weather statement, May 1, 4:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT SUN MAY 1 2011
ARZ019-020-029-OKZ072-076-012145-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
413 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN AND SOUTHWESTERN FRANKLIN
IN NORTHWEST ARKANSAS
CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 413 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF SPIRO TO 2 MILES SOUTHWEST OF POCOLA
TO 8 MILES SOUTH OF ROCK ISLAND...MOVING NORTHEAST AT 55 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3571 9418 3555 9400 3532 9394 3504 9448
3518 9456 3530 9469
TIME...MOT...LOC 2113Z 231DEG 46KT 3534 9457 3524 9447
3510 9443The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:01 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 44 min |
| May 1, 7:14 AM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| May 1, 7:35 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 55 min |
| May 1, 8:28 AM CDT | Special Weather Statement | TSA | Latimer | 47 min |
| May 1, 8:38 AM CDT | Special Weather Statement | TSA | Choctaw | 67 min |
| May 1, 9:11 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 26 min |
| May 1, 9:36 AM CDT | Special Weather Statement | TSA | Pushmataha | 24 min |
| May 1, 11:58 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee | 24 hr |
| May 1, 1:54 PM CDT | Special Weather Statement | TSA | Pushmataha | 66 min |
| May 1, 2:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 32 min |
| May 1, 3:04 PM CDT | Special Weather Statement | TSA | Latimer | 26 min |
| May 1, 3:17 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 88 min |
| May 1, 3:28 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 1, 3:44 PM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 31 min |
| May 1, 3:47 PM CDT | Special Weather Statement | TSA | Wagoner | 28 min |
| May 1, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 26 min |
| May 1, 4:27 PM CDT | Special Weather Statement | TSA | Latimer | 33 min |
| May 1, 4:40 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 110 min |
| May 1, 5:37 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 53 min |
| May 1, 6:13 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Pittsburg and 2 more | 6 hr |
| May 1, 3:55 PM CDT | Special Weather Statement | TSA | Sebastian | 35 min |
| May 1, 4:43 PM CDT | Special Weather Statement | TSA | Franklin | 32 min |
Nearby
Special Weather Statements in Arkansas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.